# SDR FDEA201108033087

- Difficulty date: August 3, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1200 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR AT STA 1200, S27R DOES NOT CONFORM TO CURRENT SRM S/F   CONFIGURATION.  ACCOMPLISHED EA F-5310-147708.
